# SDR 97ZZZX2970

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 53180039
- Condition: Separated
- Location: Mlg
- Part time: 437 hours
- Component: 50043J04
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT ROTATION, FLIGHT CREW EXPERIENCED A NR 2 ENGINE COMPRESSOR STALL AND AIRCRAFT YAW TO RIGHT.  AFTER REPORTS OF RUBBER ON RUNWAY, FLIGHT CREW RETURNED AND LANDED WITHOUT INCIDENT.  INSPECTION OF AIRCRAFT REVEALED NR 3 MAIN TIRE RECAP HAD SEPARATED RESULTING IN DAMAGE TO THE RIGHT INBOARD FLAP, NOSE COWL, AND NR 2 ENGINE.  PART TOTAL CYCLES, 190.  PART SN'S JUL84689 AND NOV84928.
